A 34-year-old member asked:
Disclaimer

what are the signs and symtoms of major drug reaction?

1 doctor answer
Dr. Jack Hinkle
Specializes in Family Medicine
Several: An anaphylactic reaction will result in difficulty in breathing, swelling of the throat and other mucous membranes and a rash. Other symptoms include rashes, fever, generalized aches and pains, swollen joints, fatigue. Internally such organs as the kidneys and liver can be affected causing abdominal and back pain.
Answered on Mar 25, 2014
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old male asked:
Dr. Nicholas Mexas
22 years experience Internal Medicine
Potential risk: Combination has been reported to cause what's called long QT, an electrical heart abnormality which predisposes you to malignant heart rhythms. I'd ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Steven Machtinger
43 years experience Allergy and Immunology
Typical symptoms: Regardless of the drug triggering an allergic reaction the allergic reaction consists of some or all of these symptoms: hives, rash, itchy & swollen o ... Read More
A 35-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Any: Any drug can cause an allergic reaction.
A 47-year-old member asked:
Dr. Lee Perry
Dr. Lee Perry answered
16 years experience Allergy and Immunology
Several symptoms: Allergic reactions may include any number of symptoms including hives, shortness of breath, cough, wheezing, throat discomfort, swelling of the lips/t ... Read More
11
11 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month